| Model Number |
M001361600 |
| Medical Device Problem Codes |
Premature Activation (1484); Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil, the introducer sheath and the pusher wire were returned for evaluation.Visual inspection revealed that the pusher wire was detached at the distal solder joint section, also the coil section was bent and stretched.The main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Microscopic inspection revealed that the main coil was detached, bent and stretched.Dimensional inspection of the main coil and pusher wire revealed the components were within specifications.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 01apr2025.It was reported that coil was unable to advance in the microcatheter.A 10mm x 30cm interlock was selected for use in a pulmonary arteriovenous fistula.During the procedure, when the coil was pushed to about 1/3 of the non-boston scientific microcatheter, the coil could not be pushed and was difficult to withdraw.Repeated adjustment resulted in premature deployment of the coil inside the catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed arm coil detachment.